# SDR REXA2022120602671

- Difficulty date: October 23, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690332521
- Condition: Corroded
- Location: Bs 661 S26l-R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 661+90 IS CORRODED BETWEEN STGR 26L AND 26R.   REPAIRED FRAME FS 661+90 BETWEEN STR 26L-26R IAW EO NO 690-53-31-701, DATED 2022-11-08 REV. (P1).
